If you are new to Abilify, I'd give it a few days to a week, then call it quits or reduced amount, play around when you take it. Instead of taking it a night, take at daytime.
I have had this experience with Zyprexa and it was just awful, nearly destroyed my life. The correct terminology is akathisia - restlessness. All antipsychotics have the potential to cause akathisia.
It is not worth putting up with cause it often doesn't go away. You keep hoping that it will but in most cases insomnia with hang around.
Do talk to you pdoc, they can change you to another one - there are plenty in the one class of drugs.
Not getting enough sleep is not a good thing if you are bipolar. I wouldn't sit on it for too long
Bipolar Affective Disorder
Ride a Scott Contessa Speedster '09
but it is one that actually seems to be working. If I have to change again I give up. Heck I don't even know if there's anything left to change to, I think I've done them all....
This stupid disease really really sucks!
If Abilify helps you, then I wouldn't change it. You may need to raise your Trazodone. By the way, how well is the 400mg increase in Trazodone working for you? It's not doing a thing for me, but I think that may be due to my mania.
Atypical Bipolar I Disorder with Rapid Cycling
Risperdal 1mg titrating to 6mg/day
Klonopin .5mg (2x/day)
Trazodone 100mg or 200mg PRN
Last edited by dreams in neon; 03-17-2009 at 09:43 AM.
I'm only at 300 I don't get to go to 400 until I see him on Tuesday. But it almost seems like the 300 is making me more awake??? I didn't take it last night and slept longer. The night before I was getting sleepy took the Trazadone and then was wide awake, so I don't know what the heck is going on.